Alert archive / Texas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 39, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Apr 29, 2009, 5:43 PM CDT for 4 counties in Texas. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2009, 5:43 PM CDT (22:43 UTC)
- Expired
- Apr 29, 2009, 6:45 PM CDT
- In force
- 62 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Carson County, TX, Hutchinson County, TX, Moore County, TX, Potter County, TX
The radar
The Amarillo radar (KAMA), 61 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 5:44 PM CDT | HAIL 1 | Fritch, TX | |
| Apr 29, 5:44 PM CDT | HAIL 1.75 | Fritch, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 3:47 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.7 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 526 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1132 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KAMA 292243 SVRAMA TXC065-233-341-375-292345- /O.NEW.KAMA.SV.W.0039.090429T2243Z-090429T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 543 PM CDT WED APR 29 2009 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN CARSON COUNTY IN THE PANHANDLE OF TEXAS SOUTHERN HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS SOUTHEASTERN MOORE COUNTY IN THE PANHANDLE OF TEXAS NORTHEASTERN POTTER COUNTY IN THE PANHANDLE OF TEXAS * UNTIL 645 PM CDT * AT 540 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FRITCH...OR ABOUT 11 MILES WEST OF BORGER...MOVING NORTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... FRITCH... SANFORD... BORGER... LAKE MEREDITH... STINNETT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. REMEMBER... SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCED WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3594 10134 3567 10110 3549 10169 3570 10184 TIME...MOT...LOC 2242Z 241DEG 13KT 3563 10159 $$ TAB
1 follow-up statement
000 WWUS54 KAMA 292254 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 554 PM CDT WED APR 29 2009 TXC065-233-341-375-292345- /O.CON.KAMA.SV.W.0039.000000T0000Z-090429T2345Z/ HUTCHINSON TX-MOORE TX-POTTER TX-CARSON TX- 554 PM CDT WED APR 29 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR NORTHWESTERN CARSON...NORTHEASTERN POTTER...SOUTHEASTERN MOORE AND SOUTHERN HUTCHINSON COUNTIES... AT 544 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM THAT HAD PRODUCED LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR FRITCH...OR ABOUT 8 MILES WEST OF BORGER...MOVING NORTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... SANFORD... FRITCH... BORGER... LAKE MEREDITH... STINNETT... PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3594 10134 3567 10110 3549 10169 3570 10184 TIME...MOT...LOC 2254Z 241DEG 13KT 3565 10154 $$ TAB
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 4:15 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Apr 29, 4:15 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 415 PM CDT WED APR 29 2009 .DISCUSSION... CLOUDS HAVE BROKEN ACROSS THE PANHANDLES ALLOWING FOR MOST OF THE AREA TO WARM NICELY. A DRYLINE EXTENDS ROUGHLY FROM NEAR GUYMON TO DUMAS TO FRIONA AND CAN BE READILY DISTINGUISHED BY A LINE OF CU ON VISIBLE SAT IMAGERY. CONVECTION IS ALREADY BEGINNING TO DEVELOP ALONG THIS LINE. LATEST LAPS ANALYSIS SHOWS SBCAPE VALUES IN THE 2500-3500 J/KG RANGE EAST OF THE DRYLINE. IN ADDITION...0-6 KM BULK SHEAR VALUES ARE SUPPORTIVE OF SUPERCELLS. THUS...ANY STORMS THAT DEVELOP ARE LIKELY TO BE SEVERE THIS AFTERNOON AND EVENING WITH LARGE HAIL AND DAMAGING WINDS. LOW LEVEL SHEAR IS ALSO SUFFICIENT ENOUGH THAT AN ISOLATED TORNADO CANNOT BE RULED OUT. THE UPPER LEVEL DISTURBANCE RESPONSIBLE FOR TRIGGERING THE STORMS WILL EXIT THE AREA EARLY TONIGHT. IN ITS WAKE...A COLD FRONT WILL BEGIN TO APPROACH THE AREA THURSDAY. THE COLD FRONT WILL STALL ACROSS THE AREA AND FINALLY MOVE THROUGH THE CWA FRIDAY. BOTH THE NAM AND GFS DEPICTED SOME PRECIP ACROSS THE NORTHERN TX PANHANDLE AND THE OK PANHANDLE FRIDAY BEHIND THE FRONT FRIDAY MORNING. THUS...INSERTED SLIGHT CHANCE POPS TO ACCOUNT FOR THIS. BELOW NORMAL TEMPERATURES CAN BE EXPECTED FOR THE WEEKEND. THE 12Z GFS AND ECMWF ARE IN VAST DISAGREEMENT WITH TIMING OF FEATURES IN THE EXTENDED. MADE VERY FEW CHANGES IN THE EXTENDED UNTIL THE MEDIUM RANGE MODELS COME INTO BETTER AGREEMENT. HOWEVER...BOTH SOLUTIONS DO SHOW THAT THE ACTIVE WX PATTERN SHOULD CONTINUE. NUTTALL && .FIRE WEATHER... SEVERAL ROUNDS OF PRECIPITATION CHANCES AND HIGHER RELATIVE HUMIDITIES SHOULD KEEP FIRE WEATHER CONCERNS MINIMAL FOR MUCH OF THE UPCOMING WEEK. NUTTALL && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 56 84 52 71 45 / 30 5 5 10 20 BEAVER OK 57 77 52 62 45 / 50 10 10 20 20 BOISE CITY OK 54 76 48 62 42 / 30 5 10 20 20 BORGER TX 60 81 54 65 46 / 40 5 10 10 20 BOYS RANCH TX 55 83 49 70 48 / 30 5 5 10 20 CANYON TX 56 85 52 75 48 / 30 5 5 10 20 CLARENDON TX 61 86 57 75 49 / 40 5 5 10 20 DALHART TX 49 81 49 68 45 / 30 5 10 10 20 GUYMON OK 54 76 49 64 43 / 40 5 10 20 20 HEREFORD TX 54 86 51 81 49 / 30 5 5 5 10 LIPSCOMB TX 60 80 55 64 48 / 50 10 10 20 30 PAMPA TX 58 81 54 64 45 / 40 5 10 10 20 SHAMROCK TX 62 86 59 73 51 / 50 5 10 10 20 WELLINGTON TX 63 88 61 78 52 / 50 5 5 10 20 && .PREV DISCUSSION... /ISSUED 1251 PM CDT WED APR 29 2009/ AVIATION... UNSTABLE AIRMASS WILL REMAIN OVER FCST AREA THIS AFTN AND EVE. DRYLINE CURRENTLY W OF FCST AREA...WITH EWD PROGRESSION INTO PNHDLS EXPECTED TO BE MOST PRONOUNCED OVER NWRN SECTIONS...WHERE H8 RUC ANALYSIS INDICATES LOWER DWPTS. ISOLATED TO SCT TSTMS EXPECTED THRU THIS AFTN AND EVE. ACTIVITY EXPECTED TO WANE TNGT. SSELY LOW-LEVEL WINDS AFTER 06Z WILL TRANSPORT SHALLOW MSTR INTO SRN PART OF FCST AREA LATE TNGT...BUT DO NOT EXPECT IFR OR MVFR CIGS THU MRNG. COLD FRONT PRODUCES NWLY AND NLY SFC WINDS FOR THU MRNG. COCKRELL PREV DISCUSSION... /ISSUED 1210 PM CDT WED APR 29 2009/ UPDATE... UPDATED THE FORECAST TO EXTEND PRECIP CHANCES TO COVER THE WESTERN ZONES FOR THIS AFTERNOON AND TONIGHT. OUTFLOW BOUNDARIES LEFT IN THE WAKE OF EARLY MORNING TSTRMS THIS MORNING CAN BE SEEN ON RADAR AND VIS SAT IMAGES. CURRENT OBS ALSO SHOW DEWPOINTS WELL INTO THE 50S WEST ACROSS THE TX/NM STATE LINE. IT APPEARS THAT THE DRYLINE MAY NOT MIX AS FAR EAST AS PREVIOUSLY THOUGHT...WHICH IS ALSO DEPICTED IN LATEST 12Z NAM AND RUC. THUS...GRIDS HAVE BEEN UPDATED TO REFLECT THE NEW TRENDS. UPDATED ZFP HAS BEEN SENT. NUTTALL PREV DISCUSSION... /ISSUED 648 AM CDT WED APR 29 2009/ UPDATE... NOCTURNAL THUNDERSTORM ACTIVITY HAS MOVED EAST OF THE AREA THIS MORNING...SO SEVERE THUNDERSTORM WATCH 208 WAS CANCELLED. REDEVELOPMENT IS EXPECTED LATER TODAY AHEAD OF A DEVELOPING DRYLINE. THE REST OF THE FORECAST IS ON TRACK. NUNEZ PREV DISCUSSION... /ISSUED 642 AM CDT WED APR 29 2009/ AVIATION... WIDESPREAD NOCTURNAL CONVECTION ASSOCIATED WITH THE INITIAL SHORTWAVE TROF HAS ALMOST EXITED THE PANHANDLES TO THE EAST. THIS SHOULD LEAVE THE AREA IN AN AREA OF LARGE SCALE SUPPRESSION FOR THE FIRST PART OF THE DAY SO NO ADDITIONAL CONVECTION IS EXPECTED THROUGH MID AFTERNOON. HOWEVER...BY LATE AFTERNOON...DIURNAL HEATING WILL INTERACT WITH A MOIST...CONDITIONALLY UNSTABLE ENVIRONMENT TO PRODUCE ADDITIONAL SHOWERS AND THUNDERSTORMS. THE BEST CHANCES WILL BE IN THE CENTRAL/EASTERN COUNTIES SO CB REMARKS WERE ADDED TO KAMA/KGUY FROM 22Z TO 03Z WITH NO MENTION AT KDHT. IN THE INTERIM...WE WILL HAVE SOME LOW CLOUDS/VSBYS TO DEAL WITH. RECENT SATELLITE IMAGERY SHOWS A GAPING HOLE IN THE LOW CIGS RIGHT OVER KAMA BUT THIS SHOULD FILL BACK IN THIS MORNING DESPITE LOW LEVEL SOUTH SOUTHWEST WINDS. HOWEVER...TEMPORAL CONFIDENCE IS NOT THAT HIGH SO I HAVE OPTED TO USE A TEMPO GROUP TO COVER LOW CIGS FROM 13Z TO 17Z. ELSEWHERE...I CARRIED PREVAILING IFR /OR LOWER/ CIGS THROUGH MID MORNING BEFORE LIFTING TO LOW END MVFR. VFR CIGS ARE FORECAST AT ALL TAF SITES BY 17Z. THERE IS A CHANCE THAT LOW CIGS COULD RETURN TONIGHT AT KAMA/KGUY BUT THIS HAS BEEN OMITTED FOR NOW GIVEN THE LOW CONFIDENCE. JOHNSON PREV DISCUSSION... /ISSUED 507 AM CDT WED APR 29 2009/ DISCUSSION... NOCTURNAL THUNDERSTORM ACTIVITY HAS BECOME FOCUSED OVER THE EASTERN PARTS OF THE PANHANDLES. ELEVATED DEVELOPMENT MAY RESULT IN MARGINALLY SEVERE WEATHER AS AN UPPER LEVEL DISTURBANCE DRIVES THIS ACTIVITY EAST. IN THE MEANTIME...THE NEXT DISTURBANCE JUST CLEARED THE FOUR CORNERS... MOVING EAST TOWARDS THE PLAINS STATES. AT THE SURFACE...THE ANTICIPATED FORMATION OF A DRYLINE MAY BE SLOWER TO DEVELOP SINCE 50+ DEGREE DEWPOINTS STILL EXISTED OVER THE EASTERN PLAINS OF NEW MEXICO EARLY THIS MORNING. ANY DELAY TO THE EROSION OF THE LOW CLOUD COVER WILL HINDER THUNDERSTORM REDEVELOPMENT THIS AFTERNOON IN ADDITION TO MINIMIZING THE SEVERE THREAT. FOR NOW...WE WILL MAINTAIN POPS OVER THE CENTRAL AND EASTERN PARTS OF PANHANDLES TODAY AND EAST OF THE CAPROCK TONIGHT. ONCE THE DISTURBANCE EXITS EAST...A COLD FRONT WILL EDGE INTO THE OKLAHOMA AND NORTHERN TEXAS PANHANDLE BEFORE STALLING AS THE UPPER LOW PRESSURE SYSTEM ADVANCES INTO THE SOUTHERN HIGH PLAINS. THE BEST CHANCE OF RAIN SHOULD REMAIN NORTH AND EAST OF THE AREAS THURSDAY WHERE ESSENTIAL MOISTURE WILL BE PRESENT. CONFLUENCE FLOW EMERGES BRIEFLY THURSDAY NIGHT AND FRIDAY...BRINGING A BREAK IN THE RAIN. CONSIDERABLE CLOUD COVER SHOULD KEEP CONDITIONS COOL HOWEVER. RAIN CHANCES RETURN THIS WEEKEND AS THE WEATHER PATTERN REMAINS ACTIVE. TIMING ISSUES STILL EXIST IN THE EXTENDED FORECAST THOUGH THE ECMWF CONTINUES TO DEPICT A LOW PRESSURE SYSTEM AFFECTING THE SOUTHERN HIGH PLAINS AROUND TUESDAY. NUNEZ FIRE WEATHER... LOW TO MODERATE FIRE WEATHER CONDITIONS SHOULD PREVAIL ACROSS THE TEXAS AND OKLAHOMA PANHANDLES TODAY THROUGH EARLY NEXT WEEK GIVEN THE FREQUENT CLOUD COVER AND OCCASIONAL PERIODS OF PRECIPITATION. NUNEZ && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 03/06
Hazardous weather outlook, Apr 29, 3:55 PM CDT, 1 hour 48 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 355 PM CDT WED APR 29 2009 OKZ001>003-TXZ001>020-301100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 355 PM CDT WED APR 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... A TORNADO WATCH IS IN EFFECT FOR THE OKLAHOMA PANHANDLE AND FOR ALL BUT THE FAR WESTERN PARTS OF THE TEXAS PANHANDLE UNTIL 11 PM CDT. THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING ACROSS ALL SECTIONS OF THE PANHANDLES. SOME THUNDERSTORMS MAY BECOME SEVERE...MAINLY FOR AREAS EAST OF A LINE FROM BOISE CITY TO DALHART TO HEREFORD. THE MAIN SEVERE THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADOES MAY ALSO OCCUR. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS MOST OF THE TEXAS AND OKLAHOMA PANHANDLES FRIDAY NIGHT THROUGH SUNDAY...AND AGAIN ON MONDAY NIGHT AND TUESDAY. SOME OF THESE STORMS MAY BECOME STRONG...BUT WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE PANHANDLES SHOULD CONTINUE TO MONITOR THE LATEST FORECAST AND BE PREPARED FOR ACTIVATION THIS AFTERNOON AND THIS EVENING. COCKRELL
In the hours before
Special weather statement, Apr 29, 4:35 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 435 PM CDT WED APR 29 2009 TXZ007-008-292215- HUTCHINSON TX-MOORE TX- 435 PM CDT WED APR 29 2009 ...STRONG THUNDERSTORM IN SOUTHWESTERN HUTCHINSON AND MOORE COUNTIES... AT 434 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FOUR WAY MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE HALF INCH IN SIZE AND WINDS TO 50 MPH ARE POSSIBLE. PEOPLE IN SOUTHWESTERN HUTCHINSON AND MOORE COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. TAB
Special weather statement, Apr 29, 5:27 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 527 PM CDT WED APR 29 2009 TXZ003-004-008-009-292300- HANSFORD TX-HUTCHINSON TX-OCHILTREE TX-ROBERTS TX- 527 PM CDT WED APR 29 2009 ...STRONG THUNDERSTORM IN SOUTHEASTERN HANSFORD...NORTHEASTERN HUTCHINSON...SOUTHWESTERN OCHILTREE AND NORTHWESTERN ROBERTS COUNTIES... AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTHEASTERN HUTCHINSON COUNTY MOVING NORTHEAST AT 25 MPH. ONE HALF INCH SIZE HAIL AND STRONG WINDS TO 50 MPH WILL BE POSSIBLE. PEOPLE IN SOUTHEASTERN HANSFORD...NORTHEASTERN HUTCHINSON... SOUTHWESTERN OCHILTREE AND NORTHWESTERN ROBERTS COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY...LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. TAB
Special weather statement, Apr 29, 5:33 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 533 PM CDT WED APR 29 2009 TXZ007-008-012-013-292300- CARSON TX-HUTCHINSON TX-MOORE TX-POTTER TX- 533 PM CDT WED APR 29 2009 ...STRONG THUNDERSTORM IN NORTHWESTERN CARSON...SOUTHWESTERN HUTCHINSON...SOUTHEASTERN MOORE AND NORTHEASTERN POTTER COUNTIES... AT 533 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FRITCH MOVING NORTHEAST AT 20 MPH. UP TO ONE HALF INCH SIZE HAIL AND WINDS TO 50 MPH WILL BE POSSIBLE. PEOPLE IN NORTHWESTERN CARSON...SOUTHWESTERN HUTCHINSON... SOUTHEASTERN MOORE AND NORTHEASTERN POTTER COUNTIES...INCLUDING THE CITY OF BORGER...SHOULD MONITOR THE WEATHER SITUATION CLOSELY... LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. TAB
Local storm report, Apr 29, 5:39 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
539 PM CDT WED APR 29 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0523 PM HAIL 3 WSW SANFORD 35.69N 101.58W
04/29/2009 E0.88 INCH HUTCHINSON TX PUBLIC
&&
EVENT NUMBER AMA01338
BILODEAUThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 9:23 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree | 67 min |
| Apr 28, 10:59 PM CDT | Areal Flood Advisory | AMA | Hansford, Hutchinson | 3 hr |
| Apr 29, 4:20 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 55 min |
| Apr 29, 4:48 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Moore, Potter | 42 min |
| Apr 29, 5:49 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley | 44 min |
| Apr 29, 6:24 PM CDT | Tornado Warning | AMA | Carson | 36 min |
| Apr 29, 6:26 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Randall | 46 min |
| Apr 29, 6:32 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 43 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.